Alert archive / New York / Small Craft Advisories in 2009

Small Craft Advisory 67, NWS Buffalo, NY

September 24, 2009

NWS Buffalo, NY issued this small craft advisory at Sep 24, 2009, 4:01 PM EDT. It took effect at Sep 25, 2009, 6:00 AM EDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Sep 24, 2009, 4:01 PM EDT (20:01 UTC)
In effect from
Sep 25, 2009, 6:00 AM EDT
Expired
Sep 25, 2009, 9:39 PM EDT
In force
16 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

018 
WHUS71 KBUF 242001
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
401 PM EDT THU SEP 24 2009

LOZ042>044-250415-
/O.NEW.KBUF.SC.Y.0067.090925T1000Z-090926T0200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
401 PM EDT THU SEP 24 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 10 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 10 PM EDT FRIDAY. 

A NORTHEASTERLY FLOW OF COLDER AIR WILL PRODUCE CHOPPY WAVE
CONDITIONS LATE TONIGHT AND FRIDAY...BEFORE GRADUALLY SUBSIDING
FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
712 
WHUS71 KBUF 250148
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
948 PM EDT THU SEP 24 2009

LOZ042>044-251000-
/O.CON.KBUF.SC.Y.0067.090925T1000Z-090926T0200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
948 PM EDT THU SEP 24 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 10 PM EDT
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 10 PM EDT
FRIDAY. 

A BRISK NORTHEASTERLY FLOW OF COLDER AIR WILL PRODUCE CHOPPY WAVE
CONDITIONS LATE TONIGHT AND FRIDAY...BEFORE GRADUALLY SUBSIDING
FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JJR
173 
WHUS71 KBUF 250731
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
331 AM EDT FRI SEP 25 2009

LOZ042>044-251545-
/O.CON.KBUF.SC.Y.0067.090925T1000Z-090926T0200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
331 AM EDT FRI SEP 25 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

A BRISK NORTHEASTERLY FLOW OF COLDER AIR WILL PRODUCE CHOPPY WAVE
CONDITIONS LATE TONIGHT AND FRIDAY...BEFORE GRADUALLY SUBSIDING
FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
003 
WHUS71 KBUF 251342
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
942 AM EDT FRI SEP 25 2009

LOZ042>044-252200-
/O.CON.KBUF.SC.Y.0067.000000T0000Z-090926T0200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
942 AM EDT FRI SEP 25 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

A BRISK NORTHEASTERLY FLOW OF COLDER AIR WILL PRODUCE CHOPPY WAVE
CONDITIONS THE REST OF TODAY...BEFORE GRADUALLY SUBSIDING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JJR
500 
WHUS71 KBUF 251939
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
339 PM EDT FRI SEP 25 2009

LOZ044-252045-
/O.CAN.KBUF.SC.Y.0067.000000T0000Z-090926T0200Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
339 PM EDT FRI SEP 25 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE SUBSIDED BELOW SMALL CRAFT ADVISORY
CRITERIA AND WILL CONTINUE TO DECREASE THIS EVENING...THEREFORE
THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

$$

LOZ042-043-260200-
/O.CON.KBUF.SC.Y.0067.000000T0000Z-090926T0200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
339 PM EDT FRI SEP 25 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

A BRISK NORTHEASTERLY FLOW OF COOL AIR WILL PRODUCE CHOPPY WAVE
CONDITIONS THE REST OF THE AFTERNOON...BEFORE GRADUALLY SUBSIDING
THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JJR
910 
WHUS71 KBUF 260139
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
939 PM EDT FRI SEP 25 2009

LOZ042-043-260245-
/O.CAN.KBUF.SC.Y.0067.000000T0000Z-090926T0200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
939 PM EDT FRI SEP 25 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE SUBSIDED ACROSS THE WATERS...HOWEVER WAVES WILL STILL
RUN 2 TO 4 FEET.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Sep 24, 3:36 PM EDT, 25 minutes earlier.

Area forecast discussion, Sep 24, 3:36 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
336 PM EDT THU SEP 24 2009

.SYNOPSIS...
HIGH PRESSURE WILL BUILD IN FROM CANADA THROUGH FRIDAY...BRINGING A
PERIOD OF GENERALLY FAIR AND SEASONABLE WEATHER. A WARM FRONT WILL
THEN LIFT TOWARDS THE REGION ON SATURDAY...BRINGING SHOWERS FOR THE
WEEKEND. TEMPERATURES WILL TURN MUCH MORE FALL-LIKE EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH FRIDAY/...
AT THE SURFACE...HIGH PRESSURE WILL DROP SOUTH FROM CENTRAL CANADA
OVERNIGHT. ALOFT...A FAIRLY VIGOROUS SHORTWAVE WILL DIVE ACROSS
NORTHERN NEW ENGLAND LATE TONIGHT. THIS WILL DRAG A REINFORCING
SHOT OF COOLER AIR ACROSS THE REGION. EXPECT THE A CLEARING TREND TO
CONTINUE INTO TONIGHT AS DRIER AIR CONTINUES TO MOVE IN. THE
EXCEPTION WILL BE WITH THE SHORTWAVE...WITH AN AREA OF MID LEVEL
CLOUDS JUST CLIPPING NORTHERN NEW YORK.

EXPECT BETTER RADIATIONAL COOLING THE FIRST HALF OF TONIGHT...WITH
LIGHTER WINDS BEFORE THE SECONDARY BOUNDARY MIXES THINGS A BIT.
ACCEPT A BLEND OF BIAS CORRECTED SREF AND GFS/NAM MOS FOR LOWS
TONIGHT BASED ON RECENT VERIFICATION TRENDS.

THE SHORTWAVE WILL EXIT TO THE EAST...WITH HIGH PRESSURE BUILDING
ACROSS THE REGION ON FRIDAY. WITH GOOD MODEL AGREEMENT...FEEL SUNNY
SKIES ARE IN ORDER...HOWEVER TEMPERATURES WILL BE ON THE COOL SIDE.
USE GFS/NAM MOS BLEND GIVEN THE CHANGING AIR MASS...YIELDING HIGHS
MOSTLY IN THE LOWER 60S ACROSS WESTERN NEW YORK.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
FAIR WEATHER WILL CONTINUE FRIDAY NIGHT AS THE SURFACE HIGH SETTLES
ACROSS NEW ENGLAND. OVERNIGHT LOWS SHOULD BE IN THE MID 30S TO
LOWER 40S EAST OF LAKE ONTARIO AND MID TO UPPER 40S ELSEWHERE.
INCREASING HIGH CLOUDINESS MAY LIMIT FROST POTENTIAL ACROSS THE
WEST...BUT FROST POTENTIAL LOOKS GOOD FOR PORTIONS OF THE EASTERN
LAKE ONTARIO REGION. FROST ADVISORIES MAY EVENTUALLY BE NEEDED
FOR THIS AREA.

THE HIGH OVER NEW ENGLAND WILL SHIFT EASTWARD ON SATURDAY AS THE
CUTOFF LOW OVER THE PLAINS EJECTS EASTWARD AND PUSHES A WEAK SURFACE
WARM NORTHEAST TOWARD THE AREA. THE POTENTIAL FOR SHOWERS WILL
INCREASE ACROSS THE AREA FROM WEST TO EAST DURING THE DAY SATURDAY
AHEAD OF THE WARM FRONT. 12Z NAM MUCH DRIER THAN THE 12Z GFS AND 00Z
ECMWF...KEEPING SATURDAY COMPLETELY DRY...WHILE THE GFS AND ECMWF
BOTH SUGGEST THE BULK OF THE RAINFALL ASSOCIATED WITH THE FRONT
WILL BE DURING THE AFTERNOON AND SATURDAY NIGHT. NAM BRINGS THE
BULK OF ITS RAINFALL THROUGH SATURDAY NIGHT. WE WILL SUGGEST A
LOW CHANCE FOR SHOWERS FOR THE FIRST HALF OF SATURDAY...THEN
BRING IN LIKELY OR CATEGORICAL PROBABILITIES SATURDAY AFTERNOON
AND SATURDAY NIGHT.

THE PRECIPITATION SHOULD DIMINISH DURING THE COURSE OF SUNDAY BEHIND
THE WARM FRONT...ALTHOUGH WILL CONTINUE TO MENTION THE CHANCE FOR
SHOWERS THROUGH THE DAY AS THE UPPER TROUGH CROSSES THE AREA.

PRECIPITATION AND THICK CLOUD COVER SHOULD HOLD TEMPERATURES
SATURDAY DOWN IN THE 60S WITH EVEN A FEW UPPER 50S OVER THE HIGHER
TERRAIN AREAS. SUNDAY SHOULD BE A MILDER DAY BEHIND THE WARM FRONT
WITH TEMPERATURES MOSTLY IN THE MID 60S TO LOWER 70S.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
THINKING HAS CHANGED LITTLE FOR THIS PERIOD. THIS PERIOD CONTINUES TO
LOOK VERY FALLISH ACCORDING TO BOTH THE GFS AND EUROPEAN SOLUTIONS.
A RAPIDLY DEEPENING UPPER LEVEL LOW DROPS INTO THE GREAT LAKES EARLY
NEXT WEEK AND PUSHES A SHARP COLD FRONT ACROSS THE AREA MONDAY. A
VERY PRONOUNCED COLD AIR ADVECTION REGIME WILL TAKE OVER BEHIND THE
PASSAGE OF A SHARP COLD FRONT FOR EARLY NEXT WEEK. THIS WILL BRING
THE POTENTIAL FOR LAKE EFFECT RAIN SHOWERS TO THE LEE OF THE
LAKES...AS 850 MB TEMPERATURES DROP TO NEAR 0C. TEMPERATURES BOTH
TUESDAY AND WEDNESDAY WILL LIKELY STRUGGLE TO GET OUT OF THE 50S.
MODERATE WINDS WILL MAKE THESE TEMPERATURES VERY FALL-LIKE FOR
SURE. THIS WILL BE A QUICK SHOT OF COLD AIR WITH RIDGING BECOMING
REESTABLISHED BY THE END OF THE PERIOD WITH TEMPERATURES
REBOUNDING BACK INTO THE 60S BY THURSDAY.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
WITH DRIER AIR CONTINUING TO MOVE INTO THE REGION...HAVE ABOVE
AVERAGE CONFIDENCE IN TAFS...WITH LARGELY VFR CONDITIONS EXPECTED.
COULD SEE A PERIOD OF FOG/LOW CIGS AT JHW TONIGHT...WITH ANY FOG
LIKELY VARIABLE BUT CENTERED AROUND MVFR. ELSEWHERE...IT IS LIKELY
DRY ENOUGH TO REMAIN CLEAR.

VFR CONDITIONS ON FRIDAY.

OUTLOOK...
SATURDAY THROUGH TUESDAY...MVFR WITH THE LIKELIHOOD OF RAIN.

&&

.MARINE...
A NORTHEAST FLOW OF COLDER AIR WILL DEVELOP ACROSS THE LOWER LAKES
REGION LATE TONIGHT THROUGH FRIDAY. THIS WILL CREATE UNSTABLE
CONDITIONS AND HIGHER WAVE CONDITIONS ALONG THE SOUTH SHORE OF
LAKE ONTARIO. SMALL CRAFT ADVISORIES WILL BE POSTED FOR THIS
PORTION OF THE LAKE STARTING LATE TONIGHT THROUGH THE DAY FRIDAY.
CHOPPY CONDITIONS SHOULD DEVELOP ALONG LAKE ERIE...ESPECIALLY
SOUTHWEST OF DUNKIRK FRIDAY WITH SMALL CRAFT CONDITIONS POSSIBLY
DEVELOPING BY LATE IN THE DAY.

MORE SIGNIFICANT WIND AND WAVE CONDITIONS ARE EXPECTED ON THE
LOWER LAKES EARLY NEXT WEEK AS A DEEP LOW MOVES INTO THE CENTRAL
LAKES. GALE FORCE WINDS ARE POSSIBLE ON BOTH LAKES MONDAY AND
TUESDAY.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 AM TO 10 PM EDT FRIDAY FOR
         LOZ042>044.

&&

SYNOPSIS...TMA
NEAR TERM...APFFEL
SHORT TERM...TMA
LONG TERM...TMA
AVIATION...APFFEL
MARINE...TMA
Hazardous weather outlook, Sep 24, 3:38 PM EDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
338 PM EDT THU SEP 24 2009

NYZ001>008-010>014-019>021-085-251945-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
338 PM EDT THU SEP 24 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ040-041-LOZ042>045-062>065-251945-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
338 PM EDT THU SEP 24 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE
ONTARIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

GALE FORCE WINDS ARE POSSIBLE MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

SLZ022-024-251945-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
338 PM EDT THU SEP 24 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF THE
SAINT LAWRENCE RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-251945-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
338 PM EDT THU SEP 24 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

Nearby

Small Craft Advisories in New York, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.